# SDR SIMA20150102004

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 30,956 hours, 27,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT FAILS TO ILLUMINATE.  R & NR 1 DC & AC INVERTER IAW AMM 33-50-11 & WM 33-50-50.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00-700-801-A.
